# SDR SWIA202053446

- Difficulty date: October 11, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND PANEL 151FLW CRACKED.  C-CHECK RO 10/17/2020.  LOCATED AND DRILLED NEW PANEL SURROUND 151FLW PN 9846201-502, REF CRJ700 SRM.
